MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SUV-633
Medical Device Problem Codes Fluid/Blood Leak (1250); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Block h6: imdrf device code a050401 captures the reportable event of the a/w valve fluid leak.
 
Event or Problem Description
It was reported to boston scientific corporation that an orcapod was used during a colonoscopy procedure performed in the colon for screening on (b)(6) 2025.During the procedure, the air/water valve was leaking and could not get full insufflation.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: block e1 (initial reporter email).Block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Block h6: imdrf device code a050401 captures the reportable event of the a/w valve fluid leak.Block h11: correction to block e1 (initial reporter first name).
 
Event or Problem Description

Brand Name
ORCAPOD?
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22494268
Report Number3005099803-2025-03223
Device Sequence Number8113192
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144(17)280327(10)36181617
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0036181617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/15/2025
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown